# SDR V0XD20200910005

- Difficulty date: October 6, 2020
- Submitted: October 9, 2020
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 38,172 hours, 30,929 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL FROM FS 785 TO FS 847+8.4 IS CORRODED OUT OF LIMITS IN MULTIPLE AREAS.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON W/O: 80889 W/C: 2241.
